# SDR REXA201100788

- Difficulty date: October 29, 2011
- Submitted: November 1, 2011
- Operation: Air carrier
- Aircraft: N8501F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7501
- Aircraft time: 24,498 hours, 21,182 cycles
- System (JASC): 2140 · Heating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

A CARGO OVERHEAT CAUTION MESSAGE WITH LIVE CARGO IN THE HOLD MESSAGE WAS DEFERRED PER MEL 21-55-05. PLACARD INSTALLED.
